It seems for me to be increasing at the 2 week point rather than subsiding, and anxiety is through the roof. Wondering if its just my anxiety thats bad or a symptom of withdrawal that will go away...
probably both anxiety and withdrawal. usualy withdrawals are over by two weeks (but mine were just 1 week so i dont know the exact facts on that and short usage- less than a month). symptoms are pretty much the same as w/e it treats (anxiety, seziure is possible so never cold turkey this med, pains, virtigo, ect)
I was on Klonopin 1 mg 4xs a day for 4 years. My liver enzymes were elevated and I was taken off them ( cold turkey).
My withdrawals lasted almost 6 months (the worst ones ) with minor symptoms still.
I was worried about seizures but my liver was also a factor, I did have hallucinations, no sleep for days, my anxiety was through the roof and I was getting nervous.
Things are much better now, it has been almost a year ( August 30).
You do get through the worst and you do feel much better ( no brainfog).
I was 'not here' for at least 4 days. My parents said I was doing crazy stuff. Laughing, walking, I was in a dream state and later went to the hospital and had a brain infection. I wasn't taking my meds. I started having seizures around days 3 but they became grand mal the next day. They finally figured out I wasn't getting my meds and started getting them. It was horrible the hospital staff was very rude they laughed at my condition.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2010 • 6 answers
Posted 21 Sep 2010 • 2 answers
Posted 21 Oct 2010 • 2 answers
Posted 10 Jun 2012 • 64 answers
Posted 21 Jul 2013 • 2 answers